what will happen if TSH increases

Hi,

I am taking eltroxin 100mg since 4 years. I started taking homeopath Medicine from March and reduced eltroxin 100 mg to 50mg last month and went for test day before yesterday

Now T3, T4 are normal but THS is very high

What I is further action

Is there any side effects with high TSH

Can I increase dose again or wait for Hemeopath medicine for result

2 Replies

oldestnewest
  • I remember going round homeopath medicine sites finding out about they said about thyroid hormone in people who are hypothyroid. Not one that I looked at said that you should reduce or stop taking thyroid hormone medicines - whether just levothyroxine (e.g. Eltroxin), desiccated thyroid or liothyronine.

    TSH is a poor indicator at lower levels, but high or very high TSH usually is a clear indicator of insufficient thyroid hormone.

  • When you say 'normal', I presume you mean 'in range'. But, where in the range? If they are right at the bottom, then you are hypo, and need to increase your dose of levo - and I imagine they are at the bottom if your TSH has risen like that. And if you continue on a dose that is too low, your TSH is going to get higher, and your Frees lower, and all your symptoms will return (if they ever departed) and you will make yourself very ill. It's not just a question of being 'in range'.

    What made you think you should halve your levo, anyway? Did you do a blood test before decreasing it? Sounds rather haphazard to me.

You may also like...